# SDR SWIA200819605

- Difficulty date: February 15, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 9,532 hours, 8,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 AND RBL9 AT FS 280 UPPER FLOOR SUPPORT IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CR200 REO 601R-53-11-136 DATED 02/13/99.
